Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Roger Godemont
Title: Topologie algébrique et théorie des faisceaux
Additional book information: Actualités Scientifiques et Industrielles, no. 1252, Paris, Hermann, 1958. 8+283 pp.

Review Information:

Reviewer: David A. Buchsbaum
Journal: Bull. Amer. Math. Soc. 66 (1960), 14-16
American Mathematical Society